# SDR FDEA202403250361

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 93,370 hours, 22,779 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE NUMBER 11 SLAT TRACK CUTOUT OUTBOARD LOWER CORNER   FOUND CRACK AT STATION XOS 720.5. LEFT HAND WING FIXED LEADING EDGE NUMBER 11 SLAT TRACK CUT OUT OUTBOARD LOWER   CORNER CRACKED AREA AT STATION XOS 720.5, REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-  02-2R REPAIR 7 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
